Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Maximum Entropy Condition in Queueing Theory

Ernest Koenigsberg
The Journal of the Operational Research Society
Vol. 38, No. 1 (Jan., 1987), pp. 97-98
DOI: 10.2307/2582530
Stable URL: http://www.jstor.org/stable/2582530
Page Count: 2
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
97
    97
  • Thumbnail: Page 
98
    98